# SDR CALA2017122504602

- Difficulty date: December 25, 2017
- Submitted: December 25, 2017
- Operation: Air carrier
- Aircraft: N77530
- Make and model: Boeing 737824
- Aircraft serial: 39998
- Aircraft time: 22,851 hours, 7,874 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 15C AISLE WAY EMERGENCY EXIT INDICATOR LIGHT INOPERATIVE.   REMOVED AND REPLACED THE FUSE AT M1694 EMERGENCY LIGHT BATTERY PACK IAW AMM 33-51-06-960-804.  OPS CHECKED GOOD IAW AMM 33-51-06-960-804.
